# SDR AWXA200601549

- Difficulty date: August 23, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 28,826 hours, 11,718 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Part time: 28,826 hours, 11,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON LONGITUDINAL BEAM -Y1162, AND FS 68 - 1".  REPLACED LONGITUDINAL BEAM LOCATED FROM FS 68 - 3" TO FS 69 + 2", -Y1162 IAW SRM 51-72-11, AND PER A319 SRM 51-42-11, PARA 6-7, PAGE 10 TO 28.
